On M-sequences associated to filtrations
Rendiconti del Seminario Matematico della Università di Padova, Volume 84 (1990), pp. 283-300.
@article{RSMUP_1990__84__283_0,
     author = {Torrecillas, B. and Van Oystaeyen, F.},
     title = {On $M$-sequences associated to filtrations},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     pages = {283--300},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {84},
     year = {1990},
     mrnumber = {1101300},
     zbl = {0724.13011},
     language = {en},
     url = {http://www.numdam.org/item/RSMUP_1990__84__283_0/}
}
TY  - JOUR
AU  - Torrecillas, B.
AU  - Van Oystaeyen, F.
TI  - On $M$-sequences associated to filtrations
JO  - Rendiconti del Seminario Matematico della Università di Padova
PY  - 1990
SP  - 283
EP  - 300
VL  - 84
PB  - Seminario Matematico of the University of Padua
UR  - http://www.numdam.org/item/RSMUP_1990__84__283_0/
LA  - en
ID  - RSMUP_1990__84__283_0
ER  - 
%0 Journal Article
%A Torrecillas, B.
%A Van Oystaeyen, F.
%T On $M$-sequences associated to filtrations
%J Rendiconti del Seminario Matematico della Università di Padova
%D 1990
%P 283-300
%V 84
%I Seminario Matematico of the University of Padua
%U http://www.numdam.org/item/RSMUP_1990__84__283_0/
%G en
%F RSMUP_1990__84__283_0
Torrecillas, B.; Van Oystaeyen, F. On $M$-sequences associated to filtrations. Rendiconti del Seminario Matematico della Università di Padova, Volume 84 (1990), pp. 283-300. http://www.numdam.org/item/RSMUP_1990__84__283_0/

[1] A. Altman - S. Kleiman, Introduction to Grothendieck duality theory, Lecture Notes in Mathematics, 146, Springer-Verlag, Berlin, 1970. | MR | Zbl

[2] M.J. Asensio - M. Van Den Bergh - F. Van Oystaeyen, A new algebraic approach to microlocalization, Trans. Amer. Math. Soc., to appear. | MR | Zbl

[3] P. Bouchard, Suites régulières-homogènes et profondeur graduée, Ann. Sc. Math. Québec, Vol. VI (1982), pp. 23-42. | MR | Zbl

[4] N. Bourbaki, Algèbre commutative, Ch. I, Ch. II, Hermann, Paris, 1961.

[5] M. Fiorentini, On relative regular sequences, J. Algebra (1971), pp. 384-389. | MR | Zbl

[6] J. Golan, Localization of Noncommutative Rings, Marcel Dekker, New York, 1975. | MR | Zbl

[7] O. Goldman, Rings and modules of quotients, J. Algebra, 13 (1969), pp. 10-47. | MR | Zbl

[8] J. Herzog, When is a regular sequence super regular?, Nagoya Math. J., 83 (1981), pp. 183-195. | MR | Zbl

[9] Li Huishi - F. Van Oystaeyen, Zariskian Filtrations, Monograph, to appear. | Zbl

[10] Li Huishi - F. Van Oystaeyen, Zariskian filtrations, Comm. Algebra, Vol. 1 (1990). | MR | Zbl

[11] C. Huneke, The theory of d-sequences and powers of ideals, Advances in Mathematics, 46 (1982). | MR | Zbl

[12] S. Tosi, Successioni M-regolari relativamente ad un sotto A-modulo, Univ. Ferrara, Sci. Math., XI (1985), pp. 11-22. | Zbl

[13] P. Valabrega - G. VALLA, Forms rings and regular sequences, Nagoya Univ. Math. J., 72 (1978), pp. 93-101. | MR | Zbl

[14] A. Van Den Essen, Algebraic microlocalization, Comm. Algebra, 14 (1986), pp. 971-1000. | MR | Zbl

[15] C. Nastasescu - F. Van Oystaeyen, Graded Ring Theory, Library of Math., Vol. North Holland. | MR | Zbl